MAUDE Adverse Event Report: AMO Manufacturing USA, LLC IFS ADVANCED FEMTOSEC LASER; Powered Laser Surgical Instrument

AMO Manufacturing USA, LLC IFS ADVANCED FEMTOSEC LASER; Powered Laser Surgical Instrument
Model Number J20007D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed diffuse lamellar keratitis (dlk) following the last surgery day in (b)(6) 2026.The dlk grade was not provided.The patient was treated with oral steroids per the physician's standard dlk treatment protocol.Follow-up information indicated that the dlk resolved with treatment, the patient was doing well, and there was no loss of best corrected visual acuity (bcva).No patient identifiers or additional information were provided.
 
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section b3 date of event: event occurred june 2026.Section d6a: if implanted, give date: not applicable, as the device is not an implantable.Section d6b: if explanted, give date: not applicable, as the device is not an implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
AMO Manufacturing USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
+1(714)247-8552
MDR Report Key50261183
Report Number3012236936-2026-000242
Device Sequence Number10688597
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown